On a Class of Population Dynamics Problem with Mixed Boundary Conditions

Authors: Lavanya, R.1; Balachandran, K.2

Source: Acta Applicandae Mathematicae, Volume 112, Number 3, December 2010 , pp. 283-298(16)

Publisher: Springer

Buy & download fulltext article:

OR

Price: $47.00 plus tax (Refund Policy)

Abstract:

In this paper, we consider a linear population dynamics model with age dependence and spatial structure in which birth process is described by a nonlocal term. Carleman estimate for the backward nonlocal adjoint problem providing the observability results is fundamental to the analysis and by duality it provides the controllability result. More precisely, we observe that one can expect to compute the initial distribution using observations on a small part of the boundary.

Keywords: Carleman estimate; Controllability; Observability; Population dynamics

Document Type: Research Article

DOI: http://dx.doi.org/10.1007/s10440-010-9572-8

Affiliations: 1: Department of Mathematics, Bharathiar University, Coimbatore, 641046, India, Email: lavnya.gopal@gmail.com 2: Department of Mathematics, Bharathiar University, Coimbatore, 641046, India

Publication date: December 1, 2010

Related content

Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page